# SDR NACA2023012000002

- Difficulty date: January 20, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N321
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 86,449 hours, 14,638 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Control Card
- Condition: Faulted
- Location: Rt Engine Bleed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

R BLEED OFF LIGHT ILLUMINATES WITH ENGINE RUNNING. SWAPPED BLEED CARD FOR TROUBLESHOOTING PURPOSE IAW AMM 21-51-00
